| Catalog Number |
2H5660 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a non-dehp micron extension set leaked from the top of the filter.This was observed during patient infusion with chemotherapy drug.New tubing was used and primed to continue treatment.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
B3/d10: the event occurred near (b)(6) 2024.G1: device manufacturer address 1: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H10: the actual device was not available; however, two (2) companion samples were received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional pressure and clear passage testing, and priming were performed with no issues noted.The reported condition was not verified on the companion samples.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.